# SDR 05FDEA00043

- Difficulty date: August 14, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 79,099 hours, 31,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NYB60083
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT APPROVED FUSELAGE SKIN REPAIR AT LT AND RT LONG 44-47, STA 1526.  SUBJECT REPAIRS WERE INSPECTED FOR COMPLIANCE WITH 14CFR 121.368, THE REPAIRS WERE EVALUATED TO BE ACCEPTABLE AS PERMANENT, PROVIDED REPAIRS ARE MODIFIED BY FEDEX EA 8-5310-84848.
